# SDR UALA2009101603248

- Difficulty date: October 15, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N463UA
- Make and model: Airbus A320-232
- Aircraft serial: 1282
- Aircraft time: 33,637 hours, 12,403 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILED FAULTING EPSU BATTERY EMERGENCY RIGHT AND LEFT SIDE.  REPLACED RT BATTERY, OPS CHECKS NORMAL REPLACED LT POWER SUPPLY, OPS CHECKS NORMAL.
